# SDR DALA2016111508798

- Difficulty date: October 5, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL AIRSTAIRS WILL NOT CLOSE ALL THE WAY. CLOSED AND SECURED VENTRAL AIRSTAIRS.  HYD VALVE WAS REPLACED. AND THE HYD ACTUATOR WAS REPLACED.
